Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Pain in testis, sexually active - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Testicle Problems
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3391 Questions
Doctor :   hi
User :   HI
Doctor :   I am Dr AAAAAAA
Doctor :   How can I help you ?
User :   HI Dr. I woke up today with a pain in the scotrum and when i touch my left testicle
Doctor :   Ok.
User :   I aslo had some blood in my urine and also ejaculation
Doctor :   Oh! It must have been a very painful problem.
User :   I have a story of HBP and using Norvasc for Treatment. I recently switched to Advantec
Doctor :   If you rate the pain on a scale of 1-10 where do you rate it ?
User :   Well 3
Doctor :   Ok
User :   I can also feel it when im walking
Doctor :   Ok.
Doctor :   Do you see any swelling in left side of the scrotum ?
User :   let me check
Doctor :   Ok
User :   no
Doctor :   That is a good sign ?
Doctor :   What is your age ?
User :   32
Doctor :   Ok
Doctor :   Are you sexually active ?
User :   Yes
User :   My last intercourse was yesterday night
Doctor :   Did you have any injury or was it very hard to cause any injury to the scrotum ?
Doctor :   Hope you have followed my question ?
User :   Well...there is a possibility....
Doctor :   Let me enlist some reasons for testicular pain as acute as yours : User :   Didnt have any injury then but it it was very hard...nothing out of the ordinary
Doctor :   1.Injury
2.Infection or inflammation
3.Testicular torsion -- most common in young men.
User :   Ok...but the blood in the urine this morning??
Doctor :   So the first thing we suspect is injury , if there is no other accompanying illness like fever, or extreme pain.
User :   No fever so far and no extreme pain
Doctor :   Yes Haematuria can also be result of an injury to the penile urethra.
Doctor :   How much blood did you loose ? Was it red or brownish ?
User :   ok...
User :   Brownish
Doctor :   Ok
Doctor :   Do you see any engorged veins or vessels in the scrotum ?
User :   How easy is it to observe?
Doctor :   You have to feel tortuous vessels and able to hold them if it needs to be abnormal.
User :   Did i mention that the pain goes slightly into the pubis and I also feel something that goes down my left leg
Doctor :   Strenuous exercise, especially running or violent sexual intercourse, results from repeated jarring of the bladder.
Doctor :   Ok, This is a new symptom that you have mentioned just now.
Doctor :   Do you have pain in the lower abdomen ?
Doctor :   Down your left leg does the pain reach your foot ?
User :   not exactly the lower abdomen but on the left side around the pubis
User :   Yes the pain goes down to the foot
Doctor :   And most importantly do you see any swelling in the groin - the junction between your left thigh and pubis ?
Doctor :   A painful swelling matty in consisitency ?
User :   Can notice a sweeling in the
Doctor :   An enlarged lymph gland ?
User :   no
Doctor :   I shall repeat my question, can you let me know if you Do you see any engorged veins or vessels in the scrotum ?
Doctor :   Ok.
User :   Like the one you have when you have a wound in the foot?
Doctor :   Yes exactly ..
User :   No
Doctor :   So I can rule out an infectious etiology for your problem.
User :   ok
User :   Then what is left?
Doctor :   There needs to be a physical examination done to check for Hernia or Hydrocele or Varicocele or Spermatocele.
Doctor :   They can be evaluated by simple physical examination and small bed side techniques.
User : you recommend I go see a urologist asap
Doctor :   I would give you a small prescription to prevent pain, And to see a Urologist.
Doctor :   Yes, But I dont suspect a torsion too as the pain is unbearable and more than 7/10.
Doctor :   It can be sometimes due to excess physical exercise, so better to get a physical done by a Urologist.
Doctor :   Tab. Advil thrice daily and a Urologist's opinion.
Doctor :   Hope you have followed.
User :   ok..thx
User :   Advil
Doctor :   Thank you for consulting me, Before we say good bye, one last question.
User :   I thought it could be linked to my
Doctor :   Did you ever have a history of Renal stones.
User :   new medication for High blood pressure...ive changed from Norvask to Advantec (Candesartan Cilexetil)
User :   Not that I know of
Doctor :   Or any STD'S ?
User :   But i remember once that I flushed a small greyish mineral
User :   I contracted ghonorrhea more than 10 years ago
Doctor :   Ok ?
User :   got it treated
Doctor :   Ok.
Doctor :   How much is your blood pressure as of now ?
User :   well the last time i checked it was 122. 90
User :   But on edication
Doctor :   Ok
Doctor :   Since how long have you been using the new medication ?
User :   since monday
User :   i read on side effect although rare is kidney problems
Doctor :   Candesartan Cilexetil, no doubt is contraindicated in Renal Failure , but it does not explain Pain in the Scrotum, Referred Pain in the left leg & Pubis which is totally a different picture.
Doctor :   So, I Strongly feel it is not due to the medication and has a different etiology.
Doctor :   So the best thing would be to go to a Urologist and get yourself for a physical examination.
User : you feel i can safely continue the medication
User :   I will do just that. The advil, is it a brand or the molecule?
Doctor :   Ibuprofen 200mg. is the molecule.
User :   ok...ill get ibuprofen then.
User :   Thank you once again.
Doctor :   Hope I was helpful to you, I am really sorry that without a physical examination my chances of diagnosis are limited.
Doctor :   Hope you get well soon.
Doctor :   Thank you for consulting me, Take care.
User :   I completely understand that...where are you located?
Doctor :   Bye for now.
Doctor :   I am from
Doctor :   How about you ?
User :   Im in.hi to everyone
Doctor :   Thank you , Hope the medical facilities are good ?
User :   I wa two months ago on my way Impressed by the new airport.
Doctor :   Ok
User :   They are pretty good and therre are quite a number of practicians from here aswell
Doctor :   Yes, the new one is much better.
Doctor :   Yeah, So hope you are in safe hands and get well soon.
Doctor :   Take care, Bye for now.
User :   Thx
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor